RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 343–348 (Mi mz8220)  

Approximation of continuous functions on a segment by linear methods

S. A. Pichugov

Dnepropetrovsk State University

Full text: PDF file (311 kB)

English version:
Mathematical Notes, 1978, 24:3, 684–687

Bibliographic databases:

UDC: 517.5
Received: 28.11.1977

Citation: S. A. Pichugov, “Approximation of continuous functions on a segment by linear methods”, Mat. Zametki, 24:3 (1978), 343–348; Math. Notes, 24:3 (1978), 684–687

Citation in format AMSBIB
\Bibitem{Pic78}
\by S.~A.~Pichugov
\paper Approximation of continuous functions on a~segment by linear methods
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 343--348
\mathnet{http://mi.mathnet.ru/mz8220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511636}
\zmath{https://zbmath.org/?q=an:0396.41011}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 684--687
\crossref{https://doi.org/10.1007/BF01097756}


Linking options:
  • http://mi.mathnet.ru/eng/mz8220
  • http://mi.mathnet.ru/eng/mz/v24/i3/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:116
    Full text:66
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020